Ljuben Mutafchiev
Ljuben Mutafchiev
Professor of Mathematics, American University in Bulgaria
Verified email at aubg.bg
Title
Cited by
Cited by
Year
Random mappings with an attracting center: Lagrangian distributions and a regression function
S Berg, L Mutafchiev
Journal of applied probability, 622-636, 1990
291990
On some stochastic problems of discrete mathematics
L Mutafchiev
Proceedings of XIII Spring Conference of the Union of Bulgarian …, 1984
201984
On the asymptotic formula for the number of plane partitions of positive integers
L Mutafchiev, E Kamenov
arXiv preprint math/0601253, 2006
182006
On the maximal multiplicity of parts in a random integer partition
LR Mutafchiev
The Ramanujan Journal 9 (3), 305-316, 2005
162005
Limit theorem concerning random mapping patterns
LR Mutafchiev
Combinatorica 8 (4), 345-356, 1988
161988
The limit distribution of the number of nodes in low strata of a random mapping
LR Mutafchiev
Statistics & probability letters 7 (3), 247-251, 1988
151988
The limiting distribution of the trace of a random plane partition
E Kamenov, L Mutafchiev
Acta Mathematica Hungarica 117 (4), 293-314, 2007
122007
Predecessors in random mappings
G Baron, M Drmota, L Mutafchiev
Combinatorics, Probability and Computing 5 (4), 317-335, 1996
111996
On random mappings with a single attracting centre
LR Mutafchiev
Journal of applied probability, 258-264, 1987
101987
The size of the largest part of random plane partitions of large integers
L Mutafchiev
Integers 6, A13, 2006
92006
A limit distribution related to random mappings and its application to an epidemic process
LR MUTAFCIEV, M LR
91982
The largest tree in certain models of random forests
L Mutafchiev
Random Structures & Algorithms 13 (3‐4), 211-228, 1998
81998
Limiting distributions for the number of distinct component sizes in relational structures
L Mutafchiev
journal of combinatorial theory, Series A 79 (1), 1-35, 1997
81997
The largest connected component in a random mapping
J Jaworski, L Mutafchiev
Random Structures & Algorithms 5 (1), 73-94, 1994
81994
EPIDEMIC PROCESSES ON RANDOM GRAPHS AND THEIR THRESHOD FUNCTION
LR Mutafciev, M LR
81981
Survival probabilities for N-ary subtrees on a Galton–Watson family tree
LR Mutafchiev
Statistics & probability letters 78 (14), 2165-2170, 2008
72008
The Typical Growth of the kth Excess in a Random Integer Partition
LR Mutafchiev
Monatshefte für Mathematik 136 (4), 313-325, 2002
72002
On the size of the Durfee square of a random integer partition
LR Mutafchiev
Journal of computational and applied mathematics 142 (1), 173-184, 2002
72002
A note on Goldbach partitions of large even integers
L Mutafchiev
arXiv preprint arXiv:1407.4688, 2014
62014
The size of the largest part of random weighted partitions of large integers
L Mutafchiev
Combinatorics, Probability and Computing 22 (3), 433-454, 2013
62013
The system can't perform the operation now. Try again later.
Articles 1–20